Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

E. Mainini

On the signed porous medium flow

created by mainini on 30 Aug 2012
modified on 27 Dec 2012

[BibTeX]

Published Paper

Inserted: 30 aug 2012
Last Updated: 27 dec 2012

Journal: Netw. Heterog. Media
Volume: 7
Number: 3
Pages: 525-541
Year: 2012

Abstract:

We prove that the signed porous medium equation can be regarded as limit of an optimal transport variational scheme, therefore extending the classical result about positive solutions and showing that an optimal transport approach is suited even for treating signed densities.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1